Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 1-2, Pages 203-228
http://dx.doi.org/10.1155/S1085337598000529

Metric domains, holomorphic mappings and nonlinear semigroups

1Department of Mathematics, The Technion-Israel Institute of Technology, Haifa 32000, Israel
2Department of Applied Mathematics, International College of Technology, Karmiel 20101, Israel

Received 19 February 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simeon Reich and David Shoikhet, “Metric domains, holomorphic mappings and nonlinear semigroups,” Abstract and Applied Analysis, vol. 3, no. 1-2, pp. 203-228, 1998. https://doi.org/10.1155/S1085337598000529.